# SDR VNAA202409240011

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Part number: 6905235444
- Condition: Nicked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND NICKS ON FWD / AFT COUNTERBALANCE ARMS AT FWR & CTR BAGGAGE BAY DOORS.   FWD / AFT COUNTERBALANCE ARMS AT FWR & CTR BAGGAGE BAY DOORS WERE REPAIRED PER REO 690-52-35-444
REV. -- AND REO 690-52-35-445 REV. --
